Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Feeling pressure in the forehead, yellowish spots in the vision. Taking Adrenamax and Progesterone. Are these related?

I m experiencing a pressure feeling in my forehead ...not horrible and not painful, but feels like I m squinting even though I m not. Additionally, I mentally feel a little foggy and sporadically I m seeing yellow spots in my vision . I recently started taking Adrenamax II and Progesterone Cream to regulate cortisol and prosterone levels. Not sure if this could be related or not.
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
The symptoms that you are stating do not fit into any side-effect profile of the drugs that you are taking. Probably you need to see a good eye specialist who would like to evaluate you for your visual complains. Further regading your headache, you should get your BP examined. There could be various reasons for your complains and your complains are very vague. One needs to examine you properly to ascertain what is causing this symptom.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you may close the discussion and if possible you may rate the answer for In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.

Answered: Thu, 5 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor